Sunday, 2 August 2009

Nothing ...

I had it all planned.

This post was going to be a hilarious catalogue of my clomid-induced symptoms. I was going to make you laugh, cry and maybe do an involuntary splurt.

But it is not to be.

I mean, it isn't that I'm not sensitive to the odd orally-administered hormone-heavy drug. I wasn't a fan of Provera but I suppose it did take me a few weeks for me to react. Maybe as I am only on day three out of five I haven't had enough time to process the drugs. But regardless I feel pretty good, or pretty normal anyway.

I must confess I'm a little disappointed.

Side-effects from the provera and coil were worrying as I was on them for so long and feared I would have to put up with the nausea for months on end. But I was rather looking forward to a few outward manifestations of my clomid consumption, because that would have proved that it was doing something. Proof that my ovaries were gearing up for a bumper harvest.

But nothing. I'm no more sleepy, grumpy, dopey, sicky, fighty or weepy than usual. In fact none of the seven dwarves have taken up residence under my skin.

Still two more days to go.


15 comments:

  1. On Clomid, I'd only get symptoms on day three at the very earliest. Usually I'd start feeling anxious and grouchy on day five or six, after the last clomid pill.

    Umm. Not that I want you to get any symptoms at all, of course. I hope you don't. Just, they don't necessarily turn up in the first few days. Umm. But I hope they won't at all. Umm.

    Fingers crossed.

    ReplyDelete
  2. I did clomid for three or four cycles (can't remember now) Anywho...I don't think I noticed symptoms the first cycle. The only symptom I did get was hot flashes. Maybe I had them the first month, but just didn't notice. I'm sure it's doing its job, symptoms or not.

    ReplyDelete
  3. ooooh sweetie. If you react badly to it like some do (like I did) it's often mild DURING the pill and much much worse after ovulation. The drug stays in your system for well over a month, and can wreak havoc for that long.. especially if you do a next cycle as that's all the more in your system. So if you get really weird post O side effects, mood swings, hot flashes, etc, it's the clomid. And it often often makes women feel pregnant. Don't let it fool you. If you have weird concerns, post them, and those of us who've battled that shit will help you out. Many people didn't have the symptoms I had, and even my first doctor basically thought I was crazy. I wasn't. My second doctor knew what he was talking about.

    ReplyDelete
  4. The only side effect I noticed from Clomid was horrid hot flashes which lasted all freaking month.

    ReplyDelete
  5. It made me jittery - like too much coffee. But usually only after about day 3 or so. I know what you mean about wanting to FEEL something. I wanted that too. I hope your u/s will show just the right amount of perfect follicles!

    ReplyDelete
  6. I just hope it does its main job.

    ReplyDelete
  7. We thought the same on the two clomid months, they DID kick in, but only around ovulation.

    Which makes sense I suppose.

    ReplyDelete
  8. It sounds like you have all that to come!

    Still very excited for you. Don't let me down now, I don't think I could take it.

    ReplyDelete
  9. I am really glad you haven't gotten the wicked Clomid bitchiness yet - I am with the others in that most likely if it is going to happen, it will happen close to O time.

    I was a total emotional wreck to be around the cycles I did Clomid. Was never so glad to move on to the injects as they produced near NO side effects whatsoever!

    I am hoping your ovaries will be kicking into overdrive soon!

    Crossing my fingers for ya!

    ReplyDelete
  10. finished my fifth pill of clomid a week ago today. Didn't have any side effects until after I took the last pill. Mostly the hot flashes. I have been moody but that could be just me. I'm a moody sort anyway.

    Good luck to you ... I did my ovulation test Friday and it came back with a positive for LH surge so I'm taking that as a good sign.

    Praying for us both ... our babies are out there. I promise.

    ReplyDelete
  11. I didn't have side effects... until I felt my eggs growing a few days after Clomid. I hope you feel this undeniable sign, too!

    ReplyDelete
  12. I'm glad you're sailing through Clomid land! Although, I didn't get many symptoms 'til the next week. So you may still have lots to look forward to! :)

    ReplyDelete
  13. Good knowledge, Nuts

    I'll find out if it is working soon, Megan

    Barb, I await ovulation with interest.

    That sounds like our summer Batty

    Lea, I'm on day five now, still uncharacteristically calm.

    Me too Corymbia

    Great minds ... Xbox

    You can't take it?! Secret D, The pressure ...

    Yeah but Jenn, little point injectables are like, pointy

    Hey Anon, I'll think of the hot flushes as practice for menopause. Let's hope the babies get in here pretty sharpish.

    Chelsea, did you actually feel your eggs growing?

    It seems I may have spoken too soon, Stacey, I guess I'll find out in a few days.

    ReplyDelete
  14. I add to the list of folks who didn't have any symptoms until the final pill. I spent days 6 and 7 a weepy mess. Did have headaches though every day. I hope you keep feeling good, and that you are a good responder!

    ReplyDelete
  15. Liz,remember my posts?I felt NOTHING during the injection period or even when I got pregnant.Only my burnt fingers gave me any sign of anything in my body.So it doesn't mean your body is not doing what it's supposed to be doing.Remember that ;-)

    ReplyDelete

I've resisted word verification for ages but I'm getting so many spam comments at the moment that I think it is time. Sorry!